# SDR COEA2024110108807

- Difficulty date: September 10, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 200048 HEAVY CHECK  COE/MAJOR REPAIR: R/H INBOARD SEAT TRACK HAS LEVEL 2 CORROSION BETWEEN FRAMES 23-29. CORRECTIVE ACTION: REPAIRED PER ATR72 SRM 530000-300-853-A01.
